RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 4, Pages 203–224 (Mi izv142)  

Asymptotic splitting of boundary-value problems for the Helmholtz equation in a strip with “permeable” boundaries

S. L. Edelstein

Rostov State University

Abstract: This paper is devoted to a boundary-value problem in a strip for the Helmholtz equation. This problem is a mathematical model of a hydro-acoustic waveguide with a permeable boundary. The boundary condition involves a translation-invariant operator symbolizing impendance. It is assumed that the coefficient of the Helmholtz equation varies slowly along the strip. Theorems on the unique solubility of the problem are proved, asymptotic formulae (with respect to the slowness parameter) are derived for its solution, and the practical significance of the results is discussed.

DOI: https://doi.org/10.4213/im142

Full text: PDF file (1847 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:4, 877–898

Bibliographic databases:

MSC: 35J05, 35J25
Received: 06.10.1995

Citation: S. L. Edelstein, “Asymptotic splitting of boundary-value problems for the Helmholtz equation in a strip with “permeable” boundaries”, Izv. RAN. Ser. Mat., 61:4 (1997), 203–224; Izv. Math., 61:4 (1997), 877–898

Citation in format AMSBIB
\Bibitem{Ede97}
\by S.~L.~Edelstein
\paper Asymptotic splitting of boundary-value problems for the Helmholtz equation in a~strip with ``permeable'' boundaries
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 4
\pages 203--224
\mathnet{http://mi.mathnet.ru/izv142}
\crossref{https://doi.org/10.4213/im142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480763}
\zmath{https://zbmath.org/?q=an:0893.35022}
\elib{http://elibrary.ru/item.asp?id=15055703}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 4
\pages 877--898
\crossref{https://doi.org/10.1070/im1997v061n04ABEH000142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071094300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747385028}


Linking options:
  • http://mi.mathnet.ru/eng/izv142
  • https://doi.org/10.4213/im142
  • http://mi.mathnet.ru/eng/izv/v61/i4/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:301
    Full text:106
    References:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020